# SDR 2022FA0000137

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: General aviation
- Aircraft: N712A
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 29,404 hours, 26,203 cycles
- Engine: Rroyce AE3007A13
- Engine time: 10,544 hours, 9,902 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENG. SN: CAE312165 TT: 28158:12 TC: 25262. DESCRIPTION - CAPTAIN REPORTED THAT UPON LANDING SHE HAD NO BRAKES.
